IJPAM: Volume 51, No. 1 (2009)

A NEW STUDY FOR THE MODIFIED NONLINEAR
DISPERSIVE $mK(m,n)$ EQUATIONS IN
HIGHER DIMENSIONAL SPACES

Shaoyong Lai$^1$, Jibiao He$^2$, Yin Qing$^3$
$^1$Department of Economic Mathematics
Southwestern University of Finance and Economics
Chengdu, 610074, P.R. CHINA
e-mail: laishaoy@swufe.edu.cn
$^{2,3}$Department of Mathematics
Mianyang Normal University
Mianyang, Sichuan, 621000, P.R. CHINA


Abstract.A technique based on the reduction of order for solving differential equations has been developed to study the modified nonlinear dispersive $mK(m,n)$ equations in higher dimensional spaces. The analytical expressions of the travelling wave solutions for the equations are acquired in terms of $\sin, \cos, \sec, \csc, \sinh, \cosh$, $\sech, \csch $ profiles under several circumstances.

Received: April 20, 2007

AMS Subject Classification: 35Q25

Key Words and Phrases: $mKdV$ equations, Higher dimensional spaces, exact travelling wave solution, solitons

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 1